# SDR AALA201904021907

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 30,877 hours, 12,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE L2 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED L2 DOOR AREA EMERGENCY LIGHT IAW AMM 33-51-11. OPS CK GOOD, OK FOR SERVICE.
